Related Questions

I am having problems when I have sex I become impotent during intercourse. Could it be the medication im on... Amlodipine Besylate, Prednisone. Help!

ED. There is always a possibility that pharmaceuticals are causing problems with sexual function. The Amlodipine wouldn't be a high probability drug to do this, Prednisone would be a bit more likely. You should discuss with your doctor to see what steps are reasonable to take. Read more...

I'm a 18 y/o male and I take deplin, multi-vitamin, and vitamin d3. I was just prescribed Norvasc (amlodipine) 5 mg for high bp. Any bad interactions with those?

Norvasc (amlodipine) There are no interactions between Norvasc (amlodipine) and your vitamins (deplin is a vitamin, methylfolate.) however, deplin is usually prescribed to augment antidepressant treatments . . . So i'm wondering if you're also on an antidepressant? Taking the medications you mention should be fine, though. Read more...